Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Can i take RU-486 to terminate 2 months pregnancy ?

This is 72th day past after my last menstrual period . Had a little amount of unprotected sex on 18th day after the first day of my last menstrual cycle using withdrawal method. went for HPT 3 weeks before which showed negative, no other symptoms of pregnancy, nor any other kind of problem except my anxiety regarding this. Vainly waited for the next period and took Primolut n from the 60th day for 5 days (2 tablets daily) but no bleeding followed. I m unmarried and have my cycles regularly. Can I be pregnant ? if yes, then can I take RU-486 at this time to terminate pregnancy (without a written prescription) ? what ll be the right doses ?
Asked On : Sun, 21 Aug 2011
Answers:  1 Views:  290
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
How were your cycles before. For how many days did you have one cycle. You need to know that delayed periods can be also due to stress, hormonal disorders like PCOD, ovarian disorders. If Urine pregnancy test is negative, you need to consult with Gynaecologist to rule out such hormonal disorders which may need ultrasound scan as well. Get your thyroid hormones checked as well because it can raise a hormone called Prolactin which can delay periods as well. Primolut-N is known to delay periods but usually withdrawal bleeding comes. Do you have any other problems like fever, cough, change in weight, change in appetite. You need to avoid stress. Do Yoga, Pranayam, daily exercise to relieve stress. Avoid fried food, junk food, fatty and oily food. Eat plenty of fresh fruits and green leafy vegetables. Drink plenty of water. Get 6-8 hours of sleep daily. You should not attempt to take any sort of medication as mentioned without Gynaecologist advice as it could do more harm than good. Keep that in mind. Consult your Gynaecologist and get a thorough checkup and get proper solution to your problem.
Answered: Sun, 21 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor